# SDR AALA202009199005

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 39,862 hours, 14,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: RIGHT FORWARD EMERGENCY EXIT DOOR, DAMPER LOW PRESSURE.  SERVICED DOOR ASSIST BOTTLE, PER AMM 52-22-00, NO LEAKS NOTED.  OKAY FOR SERVICE.
